# SDR SWAA2016090655397

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 37,154 hours, 21,646 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER MACHINED BEAM CRACKED 2 INCHES, IN RADIUS ADJACENT TO LOWER FORWARD INBOARD FASTENER.    R & R THE DOOR IAW AMM.
